Communications in Mathematical Physics

The Atiyah-Singer index theorem as passage to the classical limit in quantum mechanics

George A. Elliott, Toshikazu Natsume, and Ryszard Nest

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 182, Number 3 (1996), 505-533.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104288300

Mathematical Reviews number (MathSciNet)
MR1461941

Zentralblatt MATH identifier
0876.58047

Subjects
Primary: 58G12
Secondary: 35S05: Pseudodifferential operators 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx] 47N50: Applications in the physical sciences 58G15 81S30: Phase-space methods including Wigner distributions, etc.

Citation

Elliott, George A.; Natsume, Toshikazu; Nest, Ryszard. The Atiyah-Singer index theorem as passage to the classical limit in quantum mechanics. Comm. Math. Phys. 182 (1996), no. 3, 505--533. https://projecteuclid.org/euclid.cmp/1104288300


Export citation